# SDR SIMA200126106

- Difficulty date: September 18, 2001
- Submitted: November 13, 2001
- Operation: Air carrier
- Aircraft: N710TB
- Make and model: Emb EMB-135LR
- Aircraft serial: 145224
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 13500469401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV INSPECTION, FOUND FORWARD INBOARD RIGHT CROSS MEMBER AT FRAME 22 CORRODED.  INSTALLED NEW CROSS MEMBER IAW EMB 135 SRM.  (M)
